# SDR SWAA2017081615727

- Difficulty date: August 13, 2017
- Submitted: August 16, 2017
- Operation: Air carrier
- Aircraft: N8524Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36970
- Aircraft time: 1,707 hours, 752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101733
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT AFT EMERGENCY EXIT SIDEWALL LIGHT INOP AT ROW 15.  R&R LIGHT IAW AMM.
